# SDR 2021FA0000266

- Difficulty date: September 23, 2021
- Submitted: September 28, 2021
- Operation: General aviation
- Make and model: Boeing 767-33AER
- Aircraft serial: 27377
- System (JASC): 2421 · AC Generator-Alternator
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: L
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

R GEN OFF AFTER ENGINE START. CORRECTIVE ACTION: DISPATCH IAW MEL 24-00-01-01 CAT "B". THE FINAL CORRECTIVE ACTION WAS GIVEN ON 09-24-2021: HAS BEEN PERFORMED FIM 24-20 TASK 804 ON BPCU SHOW MESSAGE IDG OIL PRESSURE AND REPLACED SCAVENGE FILTER IAW AMM 24-11-01/201 AND SERVICED IDG IAW AMM 12-13-03. IN OPERATIONAL TEST WITH RUN UP NO SHOW MESSAGES IAW 71-00-00.
